Affordable Access

Access to the full text

Representation of solutions of delayed linear discrete systems with permutable or nonpermutable matrices and second-order differences

Authors
  • Elshenhab, Ahmed M.1, 2
  • Wang, Xing Tao1
  • 1 School of Mathematics, Harbin Institute of Technology, Harbin, 150001, China , Harbin (China)
  • 2 Mansoura University, Mansoura, 35516, Egypt , Mansoura (Egypt)
Type
Published Article
Journal
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas
Publisher
Springer International Publishing
Publication Date
Jan 08, 2022
Volume
116
Issue
2
Identifiers
DOI: 10.1007/s13398-021-01204-2
Source
Springer Nature
Keywords
Disciplines
  • Original Paper
License
Yellow

Abstract

Nonhomogeneous delayed linear higher-order discrete systems with second-order differences and multiple delays with linear parts defined by permutable or nonpermutable matrices are considered. Representations of their solutions are obtained by using Z\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${\mathcal {Z}}$$\end{document}-transform. Our results extend previous results. Finally, examples are given to illustrate our theoretical results.

Report this publication

Statistics

Seen <100 times